# SDR USAA920081785

- Difficulty date: September 27, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Splice Plate
- Part number: 65C263208
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK, RT WING OUTBOARD MIDFLAP UPPER SURFACE SPLICE PLATE AT THE AFT TRACK ACCESS OPENING IS CRACKED.  REPLACED RT WING OUTBOARD MIDFLAP UPPER SURFACE SPLICE PLATE AT THE AFT TRACK ACCESS OPENING IAW B737 SRM 51-20-01 AND BOEING DWG 65-71949-73.
